# SDR SWAA2021081315046

- Difficulty date: September 8, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT WL=155.5 / REPLACED ANGLE LOCATED BTW BS 767 TO BS 787 AT LEVEL STR 25R AND RBL 21 AT AFT CARGO COMPARTMENT WL 155.5 IAW B737-700 SRM 51-10-02 SRM 51-40-02 AND DWG 146A8123 SHEET 16 REV.-
